# SDR R61A201308190767

- Difficulty date: August 19, 2013
- Submitted: August 24, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LT SIDE AFT OF ICE SHIELD IAW RD NR 8/4-53-5620.  MX FABRICATED PATCH FOR INSTALL OVER SKIN.
